Simon Kristensen

  1. Journal article
  2. Published

    An inhomogeneous wave equation and non-linear Diophantine approximation. / Beresnevich, V.; Dodson, M. M.; Kristensen, S.; Levesley, J.

    In: Advances in Mathematics, Vol. 217, No. 2, 2008, p. 740-760.

    Research output: Research - peer-reviewJournal article

  3. Published

    Diophantine exponents for mildly restricted approximation. / Bugeaud, Yann; Kristensen, S.

    In: Arkiv foer Matematik, Vol. 47, No. 2, 2009, p. 243-266.

    Research output: Research - peer-reviewJournal article

  4. Published

    On shrinking targets for Zm actions on tori. / Bugeaud, Yann; Harrap, Stephen; Kristensen, Simon; Velani, Sanju.

    In: Mathematika, Vol. 56, No. 2, 2010, p. 193-202.

    Research output: Research - peer-reviewJournal article

  5. Published

    Zero-infinity laws in Diophantine approximation. / Bugeaud, Y.; Dodson, M.M.; Kristensen, S.

    In: Quarterly Journal of Mathematics, Vol. 56, No. 3, 2005, p. 311-320.

    Research output: Research - peer-reviewJournal article

  6. Published

    A quantitative Khintchine-Groshev type theorem over a field of formal series. / Dodson, M.M.; Kristensen, S.; Levesley, J.

    In: Indagationes Mathematicae, Vol. 16, No. 2, 2005, p. 171-177.

    Research output: Research - peer-reviewJournal article

  7. Published

    Khintchine’s theorem and transference principle for star bodies. / Dodson, M. M.; Kristensen, S.

    In: International Journal of Number Theory, Vol. 2, No. 3, 2006, p. 431-453.

    Research output: Research - peer-reviewJournal article

  8. Published

    On badly approximable complex numbers. / Esdahl-Schou, Rune; Kristensen, S.

    In: Glasgow Mathematical Journal, Vol. 52, No. 2, 2010, p. 349-355.

    Research output: Research - peer-reviewJournal article

  9. Published

    A converse to linear independence criteria, valid almost everywhere. / Fischler, S.; Hussain, M.; Kristensen, Simon; Levesley, J.

    In: Ramanujan Journal, Vol. 38, No. 3, 2015, p. 513-528.

    Research output: Research - peer-reviewJournal article

  10. Published

    Metrical musings on Littlewood and friends. / Haynes, A.; Jensen, Jonas Lindstrøm; Kristensen, Simon.

    In: American Mathematical Society. Proceedings, Vol. 142, No. 2, 2014, p. 457-466.

    Research output: Research - peer-reviewJournal article

  11. Published

    Badly approximable systems of linear forms in absolute value. / Hussain, Mumtaz; Kristensen, Simon.

    In: Uniform Distribution Theory, Vol. 8, No. 1, 2013, p. 7-15.

    Research output: Research - peer-reviewJournal article

Previous 1 2 3 4 Next